MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK FEMORAL-LM-RL-SZ 4; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P

MAKO SURGICAL CORP. MCK FEMORAL-LM-RL-SZ 4; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Catalog Number 180504
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
 
Event or Problem Description
Tech dropped actual femoral implant on the ground.Upon inspection i noticed that actual implant lot code does not match outer box or implant stickers.Sticker says 559782-m.
 
Additional Manufacturer Narrative
An event regarding label content discrepancy involving a mako femoral component was reported.The event was confirmed by photographs.Method & results: product evaluation and results: the device was not returned however, an image of the packaging and implant was provided.The implant noted the catalog number to be 180504 and lot number 2938001.The product label on the implant sheet noted the catalog number to be 180504 and the lot number to be 559782-m.Clinician review: not performed as medical records were not provided for review.Product history review: a device history review confirmed all devices accepted into finished goods conformed to specification.Complaint history review: no other events were reported for the lot indicated.Conclusions: the investigation concluded that the lot number on the label and implant did not match as this is part of the manufacturing process.The supplier certifications note that multiple base lots were manufactured and sterilized under the mako lot which is the "559782-m" lot number, which follows the mako procedure qip 0029, inspection of metallic implant components, section 9.3.13.2.2.The lot number noted on the part is traceable through the router which notes that this lot was indeed manufactured.No further investigation for this event is possible at this time.
 
Event or Problem Description

Brand Name
MCK FEMORAL-LM-RL-SZ 4
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8249469
Report Number3005985723-2019-00059
Device Sequence Number1439241
Product Code NPJ
UDI-Device Identifier00848486000561
UDI-Public00848486000561
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Catalogue Number180504
Device Lot Number2938001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/15/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;